# SDR DALA2021070603721

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 395
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 CRACKED STABILIZER STRAP STA. 395 AND LBL 24.75 AT ABOVE NLG W/W. CORRECTIVE ACTION: SUMMARY OF NRC 00745: STABILIZER STRAP STA. 395, LBL 24.75 WAS REPAIRED PER B757-200 SRM . (ET) (BHEC) WAS ACCOMPLISHED AND NO CRACKS WERE FOUND IN OPEN HOLES PER B757-200 SRM. (1861379)
